# SDR CALA2022122303478

- Difficulty date: December 23, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 117,127 hours, 18,219 cycles
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENG HAD SEVERAL COMPRESSOR STALLS DURING CLIMB. EGT EXCEEDANCE OBSERVED. HAD THE THROTTLE BACK AT IDLE AND  ENGINE STABILIZED.  RETURNED TO HKG. IAW FIM 71-05 FAULT TREE 803, FOR T/SHOOTING. CHECKED INLET, EXHAUST.  CHECKED MCDS, EPCS PERFORMANCE & EGT EXCEEDANCE PAGE. RT ENG PIMU BITE PROCEDURE CARRIED OUT, RESULT NORMAL IAW FIM 71-05 FAULT TREE 803, STEP 2 ENGINE TURBINE EXHAUST BORESCOPE INSPECTION PERFORMED IAW FIM 71-05 FAULT TREE 803. 71-01-00. AREA FOUND PARTICLES AND COLLECTED, STEP 3 N1 ROTOR TURN FREELY, RESULT FOUND 5TH, 6TH, 10TH STAGE HPC BLADES DAMAGED STEP 4 & STEP 5 RESULT NORMAL, STEP 6 NO UNUSUAL LIMIT IAW AMM 72-00-00 MATERIAL FOUND.
